# SDR CALA2013062800467

- Difficulty date: June 28, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 53,082 hours, 7,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS AT 1L AND 1R FLASH DURING FLIGHT.  OPS CHECK OF CABIN EMERGENCY LIGHTS C/O IAW AMM 33-51-0 0-715-200 AND AMM 33-51-00-715-001, ALL SATISFACTORY.  FOR FURTHER REPORT AS REQUIRED.
